Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 45, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 27, 2009, 4:10 AM CDT for Baldwin County, Conecuh County, Escambia County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 4:10 AM CDT (09:10 UTC)
- Expired
- Mar 27, 2009, 5:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Conecuh County, AL, Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:12 AM CDT | TSTM WND GST 86 | 2 Nnw Robertsdale, AL | |
| Mar 27, 4:15 AM CDT | TSTM WND DMG | Robertsdale, AL | PUBLIC REPORTED DAMAGE TO A FENCE AND HOUSE IN ROBERTSDALE. |
| Mar 27, 4:30 AM CDT | TSTM WND DMG | Elsanor, AL | ROOF DAMAGE TO A HOME ON COUNTY ROAD 85 IN ELSANOR. |
| Mar 27, 4:32 AM CDT | TORNADO | Loxley, AL | LOXLEY POLICE REPORTED A TORNADO ON THE GROUND NEAR LOXLEY. |
| Mar 27, 4:58 AM CDT | TSTM WND DMG | Brewton, AL | NUMEROUS PINE TREES DOWN IN THE BREWTON AREA. A BARN WAS DAMAGED AND A PORCH WAS TORN OFF A HOUSE ALONG WITH ROOF DAMAGE. |
| Mar 27, 5:00 AM CDT | TSTM WND DMG | Chumuckla, FL | DAMAGE TO 7 HOMES ON BELL CREEK ROAD. FOUR WITH VERY MINOR DAMAGE...TWO WITH TREES ON THE ROOF AND ONE WITH 30 PERCENT OF THE ROOF OFF. SEVERAL TREES WERE ALSO DOWN IN THE AREA. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:48 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1797 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 270910
SVRMOB
ALC003-035-053-FLC033-113-271015-
/O.NEW.KMOB.SV.W.0045.090327T0910Z-090327T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF PENSACOLA...
SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
SOUTHERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF BREWTON...
EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 515 AM CDT
* AT 406 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM
BOONEVILLE TO GASQUE...OR ALONG A LINE EXTENDING FROM 24 MILES
NORTH OF BAY MINETTE TO 19 MILES EAST OF DAUPHIN ISLAND...MOVING
EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JEDDO...CARNEY...POARCH AND NOKOMIS BY 415 AM CDT...
VOCATION...ROMAR BEACH...MIFLIN AND I65 AND AL 21 BY 420 AM CDT...
ROBINSONVILLE AND MALTA BY 425 AM CDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3023 8785 3026 8784 3029 8776 3034 8783
3127 8767 3124 8755 3127 8749 3127 8743
3131 8739 3136 8673 3040 8689 3039 8697
3039 8690 3037 8690 3031 8726 3033 8730
3028 8752 3029 8754 3027 8756 3025 8765
TIME...MOT...LOC 0910Z 259DEG 40KT 3121 8758 3026 8774
$$1 follow-up statement
000
WWUS54 KMOB 270950
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CDT FRI MAR 27 2009
ALC003-035-053-FLC033-113-271015-
/O.CON.KMOB.SV.W.0045.000000T0000Z-090327T1015Z/
ESCAMBIA AL-CONECUH AL-BALDWIN AL-ESCAMBIA FL-SANTA ROSA FL-
450 AM CDT FRI MAR 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SANTA ROSA...ESCAMBIA...SOUTHEASTERN BALDWIN...SOUTHERN CONECUH
AND ESCAMBIA COUNTIES...
AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM
CASTLEBERRY TO PENSACOLA NAVAL BASE...OR ALONG A LINE EXTENDING FROM
13 MILES SOUTHWEST OF EVERGREEN TO 7 MILES SOUTHWEST OF PENSACOLA...
MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RIVERVIEW...KIRKLAND...EAST BREWTON AND CASTLEBERRY BY 455 AM
CDT...
NYMPH...ROCK HILL...DIXONVILLE AND ORIOLE BEACH BY 500 AM CDT...
JOHNSONVILLE AND MILTON NEAR WHITING FIELD BY 505 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3121 8742 3124 8738 3130 8739 3136 8673
3040 8689 3039 8697 3039 8690 3037 8690
3031 8726 3035 8730 3033 8731 3030 8750
3034 8748 3034 8750 3030 8752 3029 8757
TIME...MOT...LOC 0950Z 259DEG 40KT 3130 8708 3035 8725
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:29 AM CDT, 41 minutes earlier.
Area forecast discussion, Mar 27, 3:29 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
329 AM CDT FRI MAR 27 2009
...SEVERE WEATHER THREAT CONTINUES...
...HEAVY RAINS AND FLASH FLOODING LIKELY...
.SHORT TERM TODAY AND TONIGHT...EXTREMELY ACTIVE UPPER LEVEL
ENVIRONMENT WILL REMAIN IN PLACE IN THE NEAR TERM AS A VIGOROUS
TROUGH IS DIGGING SOUTHEASTWARD THROUGH THE FOUR CORNERS OF THE
DESERT SOUTHWEST. INITIALLY...A COUPLED JET STREAK (90-110 KT) AT
HIGH LEVELS ACROSS THE LOWER MISSISSIPPI RIVER VALLEY AND A STALLED
SURFACE FRONT IS ENHANCING THE DEEP LAYER FORCING...RESULTING IN
CATEGORICAL COVERAGES OF SHOWERS AND THUNDERSTORMS. DOPPLER WEATHER
VWPS SHOW STRONG SOUTHERLY 85 JET STREAK AT 50 KNOTS AT 5 KFT. THIS
IN TANDEM WITH A BACKED MODERATE TO STRONG SURFACE FLOW...FAVORS
SEVERE THUNDERSTORMS AND THE POSSIBILITY OF TORNADOES. FORECASTERS
ALSO EXPECT INSTANCES OF BOWING LINE SEGMENTS CONTAINING DAMAGING
STRAIGHT LINE WINDS. EARLY THIS MORNING...FORECASTERS HAVE OBSERVED
THE HEAVIEST STORM TOTAL RAINS OF 5 TO AS HIGH AS 8 INCHES OCCURRING
IN AN AREA FROM WIGGINS MISSISSIPPI TO CITRONELLE TO WHATELY ALABAMA.
ADDITIONAL HEAVY RAINS WILL ALSO INCREASE THE THREAT OF FLOODING OVER
LOW LYING AREAS...ROADS...STREAMS...CREEKS AND URBANIZED AREAS
SUBJECT TO POOR DRAINAGE DURING THESE TYPES OF EVENTS. SOME DIRT
AND EVEN PAVED ROADS COULD BECOME WASHED OUT AND IMPASSABLE.
CONSIDERING ADDED RAINS IN AREA GAUGES...WOULD NOT BE SURPRISED TO
SEE STORM TOTAL RAINS OF 10 TO 13 INCHES IN SOME AREAS. STAY ALERT
FOR SEVERE AND FLASH FLOOD WARNINGS. LONG FUSED FLASH FLOOD WATCHES
REMAIN IN EFFECT. /10
.LONG TERM SATURDAY THROUGH THURSDAY...THERE REMAINS A THREAT OF
SEVERE THUNDERSTORMS AND HEAVY RAINS EARLY SATURDAY AS LAST UPPER
LEVEL DISTURBANCE IMPACTS THE REGION. FRONTAL PASSAGE IS PROGGED TO
OCCUR SATURDAY AFTERNOON AND HAVE GRIDDED WEATHER AND QPF TRANSLATING
EASTWARD OUT OF THE REGION. BRIEF COOL DOWN SUNDAY AND EARLY MONDAY
AS HIGH PRESSURE BUILDS EAST ACROSS THE DEEP SOUTH. THEN...RETURN
FLOW SETS UP QUICKLY...BRINGING A MODERATION AND WARMUP IN
TEMPERATURES TUESDAY THROUGH THURSDAY. AN UNSETTLED WEATHER PATTERN
RETURNS LATE IN THE MEDIUM RANGE AS GULF MOISTURE OPENS UP AND
INTERACTS WITH ANOTHER STALLED FRONTAL ZONE DRAPED OVER GULF COAST. WENT
WITH THE GFS MOS ON TEMPERATURES IN THE NEAR AND LONG TERM. /10
&&
.AVIATION 06Z ISSUANCE...LINE OF THUNDERSTORMS MOVING EASTWARD
ACROSS THE GULF COAST...WILL LIKELY RESULT IN LIFR/VLIFR CIGS/VSBYS
AND +RA WITH ITS PASSAGE BEFORE 15Z. STRONG CROSSWINDS WILL ALSO POSE A
HAZARD TO AVIATION OPS WITH THE EASTWARD MOVEMENT OF CONVECTION. /10
&&
.MARINE...A MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE THROUGH
EARLY SATURDAY AS A COLD FRONT APPROACHES THE AREA. THE COLD FRONT
WILL MOVE THROUGH THE MARINE AREA SATURDAY AND END THUNDERSTORMS FROM
THE WEST. A WEST TO NORTHWEST WIND FLOW WILL ENSUE IN THE WAKE OF THE
FRONT THROUGH EARLY SUNDAY. SOUTHERLY WINDS RETURN EARLY NEXT WEEK
AS HIGH PRESSURE MOVES EAST OF THE AREA AND ANOTHER COLD FRONT
APPROACHES FROM THE WEST. SMALL CRAFT ADVISORIES WILL REMAIN IN
EFFECT THROUGH SUNDAY. /23
&&
.FIRE WEATHER...NO CONCERNS IN THE NEAR TERM AS FUELS WILL BE
SATURATED. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 65 72 45 / 100 90 80 10
PENSACOLA 76 66 72 49 / 100 90 90 10
DESTIN 74 68 71 50 / 90 80 90 20
EVERGREEN 74 64 73 45 / 100 90 90 10
WAYNESBORO 76 62 67 41 / 100 90 70 10
CAMDEN 74 64 71 45 / 100 90 90 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 26, 2:00 PM CDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 200 PM CDT THU MAR 26 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-271900- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 200 PM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT. SEVERAL PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH EARLY SATURDAY AS A FRONT BECOMES STATIONARY OVER THE AREA AND A SERIES OF UPPER LEVEL DISTURBANCES MOVE EASTWARD ALONG IT. ANOTHER ROUND OF HEAVY RAINFALL IS EXPECTED AGAIN LATE TONIGHT INTO FRIDAY AS A SERIES OF SURFACE LOW PRESSURE SYSTEMS PERIODICALLY MOVE FROM WEST TO EAST THROUGHOUT THE REGION. TOTAL RAINFALL ACCUMULATIONS COULD BE UP TO 8 INCHES OVER SOME LOCALES. MOST AREAS ARE EXPECTED TO RECEIVE AT LEAST THREE INCHES ENDING SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT. IN ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE ALL POSSIBLE TONIGHT. MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS WILL MAINTAIN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THURSDAY...AND A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS WILL PREVAIL ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. ANOTHER ROUND OF HEAVY RAINFALL AND POTENTIALLY AN EVEN GREATER THREAT OF SEVERE THUNDERSTORMS IS EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING AS A COLD FRONT MOVE ACROSS THE REGION. ALL MODES OF SEVERE WEATHER ARE POSSIBLE WITH THIS SYSTEM. OUR LATEST FORECAST IS FOR CONTINUED TOTAL RAINFALL ACCUMULATIONS OF 4 TO 8 INCHES ENDING SATURDAY. ISOLATED AREAS MAY RECEIVE EVEN MORE RAINFALL. DUE TO THE LONG DURATION OF FORECAST HEAVY PRECIPITATION ACROSS THE AREA...FLOODING OF LOW LYING AREAS...SMALL CREEKS AND STREAMS WILL BE POSSIBLE THROUGH THE WEEK. SEVERAL AREA RIVERS AND STREAMS ARE ALREADY AT ELEVATED LEVELS AND THIS RAINFALL WILL LIKELY CAUSE MANY RIVERS ACROSS THE AREA TO GO ABOVE FLOOD STAGE BY SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING. A MODERATE TO OCCASIONAL STRONG SOUTHERLY WIND WILL CONTINUE...ALONG WITH SEAS OF 6 TO 9 FEET. A SMALL CRAFT ADVISORY IS IN EFFECT. A RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE ALERT FOR POSSIBLE ACTIVATION THROUGH SATURDAY FOR FLASH FLOODING...SEVERE THUNDERSTORMS AND TORNADOES. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Local storm report, Mar 26, 10:27 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1027 PM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TORNADO 1 E APPLETON 31.22N 87.11W
03/26/2009 ESCAMBIA AL NWS STORM SURVEY
EF1 TORNADO DESTROYED A SMALL BARN...CAUSED MINOR DAMAGE
TO SEVERAL HOMES AND OUTBUILDINGS...AND SNAPPED NUMEROUS
LARGE PINES.
0800 AM TSTM WND GST 1 NE ONYCHA 31.22N 86.27W
03/26/2009 E90 MPH COVINGTON AL NWS STORM SURVEY
TWO MOBILE HOMES DESTROYED AND SEVERAL OTHER STRUCTURES
DAMAGED...INCLUDING HOMES AND METAL BUILDINGS.
&&
JOHNPLocal storm report, Mar 27, 3:24 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM FLASH FLOOD CITRONELLE 31.09N 88.24W
03/27/2009 MOBILE AL LAW ENFORCEMENT
CITRONELLE POLICE REPORTED MANY ROADS ARE FLOODED.
0253 AM FLASH FLOOD MCINTOSH 31.27N 88.03W
03/27/2009 WASHINGTON AL LAW ENFORCEMENT
SOME ROADS REPORTED FLOODED IN MCINTOSH.
0302 AM FLASH FLOOD WIGGINS 30.86N 89.14W
03/27/2009 STONE MS LAW ENFORCEMENT
STONE COUNTY SHERIFFS OFFICE REPORTED WIDESPREAD STREET
FLOODING IN WIGGINS AND ACROSS THE COUNTY.
0315 AM FLASH FLOOD 4 S LEAKESVILLE 31.10N 88.56W
03/27/2009 GREENE MS LAW ENFORCEMENT
WATER COVERS THE ROADWAY ON VERNAL RIVER ROAD AT SANDY
CREEK BRIDGE.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:46 PM CDT | Areal Flood Warning | MOB | Clarke, Mobile, Washington | 6 hr |
| Mar 26, 10:57 PM CDT | Special Marine Warning | MOB | 63 min | |
| Mar 27, 1:07 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 4 hr |
| Mar 27, 2:47 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 43 min |
| Mar 27, 3:12 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 108 min |
| Mar 27, 3:12 AM CDT | Special Marine Warning | MOB | 63 min | |
| Mar 27, 3:28 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 47 min |
| Mar 27, 4:12 AM CDT | Special Marine Warning | MOB | 63 min | |
| Mar 27, 4:19 AM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke | 116 min |
| Mar 27, 4:24 AM CDT | Tornado Warning | MOB | Baldwin | 36 min |
| Mar 27, 4:53 AM CDT | Tornado Warning | MOB | Escambia | 27 min |
| Mar 27, 4:54 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 36 min |
| Mar 27, 5:09 AM CDT | Special Marine Warning | MOB | 111 min | |
| Mar 27, 5:17 AM CDT | Tornado Warning | MOB | Conecuh, Covington, Escambia | 33 min |
| Mar 27, 5:46 AM CDT | Tornado Warning | MOB | Butler, Crenshaw | 59 min |
| Mar 27, 5:49 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 41 min |
| Mar 27, 5:56 AM CDT | Tornado Warning | MOB | Covington | 49 min |
| Mar 27, 6:53 AM CDT | Special Marine Warning | MOB | 112 min | |
| Mar 27, 9:05 AM CDT | Special Marine Warning | MOB | 115 min | |
| Mar 27, 10:09 AM CDT | River Flood Warning | MOB | Mobile | 47 hr |
| Mar 27, 10:12 AM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 7 days |
| Mar 27, 11:09 AM CDT | Special Marine Warning | MOB | 111 min | |
| Mar 27, 12:59 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Mar 27, 2:44 PM CDT | Areal Flood Warning | MOB | Mobile | 12 hr |
| Mar 27, 3:44 PM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 27, 5:13 PM CDT | Special Marine Warning | MOB | 62 min | |
| Mar 27, 5:39 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 51 min |
| Mar 27, 6:16 AM CDT | Tornado Warning | MOB | Okaloosa | 14 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.